MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Model Number 360-2080-01
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
Attempt at intrahepatic biopsy which was a failure, because biopince did not recover liver material.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.One opened sample was returned from the customer for review.A visual inspection was performed on the returned product, and it was found that the pincer was flattened, inhibiting it from properly obtaining a sample.The complaint was confirmed.There are stringent computer and photographic inspections that ensure the pincer is not deformed during the manufacturing process and has the proper radius.When the device is cocked, the pincer comes out of its window and becomes exposed to the tissues and structures present during the operation.It is also possible that the needle set was inserted into tissue that was too hard for the sensitive pincer, pushing it flat.Since the most likely cause for the damaged needles is related to an event within the user's environment and not a manufacturing issue, no corrective action can be implemented at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17951488
Report Number0001625425-2023-01228
Device Sequence Number6565093
Product Code KNW
UDI-Device Identifier00886333224029
UDI-Public(01)00886333224029(17)260405(10)11471472
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/05/2026
Device Model Number360-2080-01
Device Lot Number11471472
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer10/11/2023
09/04/2024
Initial Report FDA Received Date10/17/2023
Supplement Report FDA Received Date11/29/2023
09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown